Publications of the Research Institute for Mathematical Sciences


Full-Text PDF (951 KB) | Metadata | Table of Contents | PRIMS summary
Volume 34, Issue 2, 1998, pp. 115–122
DOI: 10.2977/prims/1195144756

Published online: 1998-04-30

Commuting Squares and the Classification of Finite Depth Inclusions of AFD Type IIIλ Factors, λ ∈ (0, 1)

Phan H. Loi[1]

(1) Wright State University, Dayton, USA

We give a new proof of the classification result due to Sorm Popa that a finite depth inclusion of AFD type IIIλ factors NMAl, λ ∈ (0, 1), with a common discrete decomposition {NM, θ} is classified, up to isomorphism, by the type II core i>NM and the standard invariant of θ.

Keywords:

Loi Phan: Commuting Squares and the Classification of Finite Depth Inclusions of AFD Type IIIλ Factors, λ ∈ (0, 1). Publ. Res. Inst. Math. Sci. 34 (1998), 115-122. doi: 10.2977/prims/1195144756